# SDR AALA201703079027

- Difficulty date: February 2, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231210200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLE IN CARGO COMPARTMENT ON STRINGER 34L AND FR 34 PLUS 14 INCHES. REPAIRED STRINGER PER SRM 53-00-13.
